A new method for solving a system of generalized nonlinear variational inequalities in Banach spaces

S. S. Chang, Heung Wing Joseph Lee, Chi Kin Chan, J. A. Liu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

7 Citations (Scopus)

Abstract

The purpose of this paper is by using the generalized projection approach to introduce an iterative scheme for finding a solution to a system of generalized nonlinear variational inequality problem. Under suitable conditions, some existence and strong convergence theorems are established in uniformly smooth and strictly convex Banach spaces. The results presented in the paper improve and extend some recent results.
Original languageEnglish
Pages (from-to)6830-6837
Number of pages8
JournalApplied Mathematics and Computation
Volume217
Issue number16
DOIs
Publication statusPublished - 15 Apr 2011

Keywords

  • A system of generalized nonlinear variational inequality
  • Generalized projection mapping
  • Lyapunov functional
  • Normalized duality mapping
  • Uniformly smooth Banach space

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics

Cite this